Vestn. Yuzhno-Ural. Gos. Un-ta. Ser. Matem. Mekh. Fiz., 2017, Volume 9, Issue 3, Pages 5–12
This article is cited in 1 scientific paper (total in 1 paper)
Solvability of one Neumann-type problem for 3-harmonic equation in a ball
I. A. Gulyashikh
South Ural State University, Chelyabinsk, Russian Federation
A boundary-value problem for 3-harmonic equation in a unit ball, containing in the boundary conditions the Laplacian levels up to the second order inclusively, and the normal derivative, is considered. This problem is a natural Neumann-type continuation of the Riquier problem for a 3-harmonic equation. The problem is more general than the considered one, but it has been researched before by V.V. Karachick and B. Torebek for a biharmonic equation. By the means of reducing the initial boundary-value problem to a system of three differential equations of the third order in harmonic equations in a unit ball of functions, the necessary and sufficient condition for solvability of the initial Neumann-type boundary-value problem is discovered. This condition is obtained as a vanishing of the integral over the unit sphere from one of the boundary functions of the problem. Besides, the method of theorem proof allows framing the solution of the considered Neumann-type problem in an explicit form. Moreover, it is determined in the article that solution of the initial boundary-value problem is unique up to an arbitrary constant.
Dirichlet problem, Neumann problem, 3-harmonic equation, solvability conditions.
PDF file (237 kB)
I. A. Gulyashikh, “Solvability of one Neumann-type problem for 3-harmonic equation in a ball”, Vestn. Yuzhno-Ural. Gos. Un-ta. Ser. Matem. Mekh. Fiz., 9:3 (2017), 5–12
Citation in format AMSBIB
\paper Solvability of one Neumann-type problem for 3-harmonic equation in a ball
\jour Vestn. Yuzhno-Ural. Gos. Un-ta. Ser. Matem. Mekh. Fiz.
Citing articles on Google Scholar:
Related articles on Google Scholar:
This publication is cited in the following articles:
V. V. Karachik, “Zadacha tipa Neimana dlya poligarmonicheskogo uravneniya v share”, Chelyab. fiz.-matem. zhurn., 2:4 (2017), 420–429
|Number of views:|